# SDR SWAA2024062700683

- Difficulty date: June 12, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED<[01] EDIT: ADDED SRM REFERENCE TO THE WORK ACCOMPLISHED STATEMENT IN STEPS 1 AND 2;[02] VERIFIED STEPS 1;2 COMPLETE.;[03] REPAIRED ACB FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1;[04] TASK COMPLETED.
